# SDR JR2R20180111007

- Difficulty date: January 11, 2018
- Submitted: January 11, 2018
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N412NV
- Make and model: Doug MD-88
- Aircraft serial: 49759
- Aircraft time: 55,020 hours, 27,281 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 49761101
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WINDAGE TRAY ATTACH ANGLE CRACKED.  REMOVED AND REPLACED THE ATTACH ANGLE IAW SRM 51-30-2, 51-30-5, 51-10-2, AND 51-10-4.
